DOI 10.1016/j.jaccas.2025.105137
5-Fluorouracil-Induced Microvascular Vasospasm Diagnosed by Coronary Functional Testing.
Аннотация
BACKGROUND
The 5-fluorouracil (5-FU) component of 5-fluorouracil, leucovorin, and oxaliplatin (FOLFOX) chemotherapy is a known cause of coronary vasospasm. Diagnosis can be difficult, often leading to interruption of chemotherapy.
CASE SUMMARY: A 53-year-old man with a history of colorectal cancer developed new-onset angina after initiation of FOLFOX chemotherapy. He underwent a left heart catheterization, coronary functional testing (CFT), and acetylcholine (ACh) provocation. ACh provocation elicited similar angina, consistent with microvascular vasospasm. This prompted initiation of calcium-channel blockers and adjustments to chemotherapy administration, preventing further angina.
DISCUSSION: CFT with ACh provocation should be considered in patients undergoing chemotherapy with 5-FU. As 5-FU coronary vasospasm is often transient, ACh provocation can identify patients who would benefit from calcium-channel blockers and changing 5-FU administration from continuous to bolus dosing.
TAKE-HOME MESSAGE: This case highlights the utility of CFT in identifying and guiding treatment in suspected cases of 5-FU-associated coronary vasospasm.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.